Alert archive / Arkansas / River Flood Warnings in 2013
River Flood Warning 21, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Apr 19, 2013, 8:18 AM CDT for Independence County, Jackson County, Lawrence County, Arkansas. It took effect at Apr 19, 2013, 5:48 PM CDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2013, 8:18 AM CDT (13:18 UTC)
- In effect from
- Apr 19, 2013, 5:48 PM CDT
- Expired
- Apr 24, 2013, 9:26 AM CDT
- In force
- 5 days
- Issued by
- NWS Little Rock, AR
- Flood severity
- Minor
Counties Independence County, AR, Jackson County, AR, Lawrence County, AR
The radar
The Little Rock radar (KLZK), 138 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River at Black Rock (BKRA4). The gauge peaked at 14.14 ft at Apr 23, 2013, 11:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 25 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07072500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
604
WGUS44 KLZK 191318
FLWLZK
FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
818 AM CDT FRI APR 19 2013
...THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS...
BLACK RIVER AT BLACK ROCK AFFECTING JACKSON...LAWRENCE AND
INDEPENDENCE COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC063-067-075-200418-
/O.NEW.KLZK.FL.W.0021.130420T0600Z-000000T0000Z/
/BKRA4.1.ER.130420T0600Z.130424T1200Z.000000T0000Z.NO/
818 AM CDT FRI APR 19 2013
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLOOD WARNING FOR
THE BLACK RIVER AT BLACK ROCK.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:00 AM FRIDAY THE STAGE WAS 12.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY AND CONTINUE
TO RISE TO NEAR 14.5 FEET NEXT WEEK.
* IMPACTS AT 14.0 FEET...MINOR FLOODING BEGINS. FARM GROUND ALONG
EAST BANK BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
BLACK RIVER
BLACK ROCK 14 12.2 FRI 07 AM 14.1 14.2 14.0 14.1 14.5
$$11 follow-up statements
321
WGUS84 KLZK 191711
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1211 PM CDT FRI APR 19 2013
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
BLACK RIVER AT BLACK ROCK AFFECTING JACKSON...LAWRENCE AND
INDEPENDENCE COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC063-067-075-200811-
/O.EXT.KLZK.FL.W.0021.130419T2248Z-130422T0800Z/
/BKRA4.1.ER.130419T2248Z.130420T1200Z.130421T0200Z.NO/
1211 PM CDT FRI APR 19 2013
...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE BLACK RIVER AT BLACK ROCK.
* FROM THIS AFTERNOON TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 11:00 AM FRIDAY THE STAGE WAS 13.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND
CONTINUE TO RISE TO NEAR 14.5 FEET BY EARLY SATURDAY. THE
RIVER WILL REMAIN NEAR FLOOD STAGE THROUGH NEXT WEEK WITH
ADDITIONAL RAIN EXPECTED EARLY NEXT WEEK. PLEASE MONITOR LATEST
FORECASTS FOR ANY UPDATES.
* IMPACTS AT 14.0 FEET...MINOR FLOODING BEGINS. FARM GROUND ALONG
EAST BANK BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
BLACK RIVER
BLACK ROCK 14 13.2 FRI 11 AM 14.5 13.5 13.1 13.7 14.0
$$901
WGUS84 KLZK 200107
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
807 PM CDT FRI APR 19 2013
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
BLACK RIVER AT BLACK ROCK AFFECTING JACKSON...LAWRENCE AND
INDEPENDENCE COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC063-067-075-201607-
/O.EXT.KLZK.FL.W.0021.000000T0000Z-130422T1400Z/
/BKRA4.1.ER.130420T0312Z.130420T1200Z.130421T0800Z.NO/
807 PM CDT FRI APR 19 2013
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE BLACK RIVER AT BLACK ROCK.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM FRIDAY THE STAGE WAS 13.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE LATER TONIGHT AND CONTINUE TO RISE
TO NEAR 14.5 FEET BY SAT MORNING. THE RIVER WILL REMAIN NEAR FLOOD
STAGE THROUGH NEXT WEEK WITH ADDITIONAL RAIN EXPECTED EARLY NEXT WEEK.
PLEASE MONITOR LATEST FORECASTS FOR ANY UPDATES.
* IMPACTS AT 14.0 FEET...MINOR FLOODING BEGINS. FARM GROUND ALONG
EAST BANK BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
BLACK RIVER
BLACK ROCK 14 13.8 FRI 07 PM 14.5 13.8 13.1 13.9 14.0
$$173
WGUS84 KLZK 201616
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1116 AM CDT SAT APR 20 2013
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
BLACK RIVER AT BLACK ROCK AFFECTING JACKSON...LAWRENCE AND
INDEPENDENCE COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC063-067-075-210716-
/O.EXT.KLZK.FL.W.0021.000000T0000Z-130426T1200Z/
/BKRA4.1.ER.130423T0600Z.130423T0600Z.130425T0600Z.NO/
1116 AM CDT SAT APR 20 2013
...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE BLACK RIVER AT BLACK ROCK.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY FALLING...BUT WILL BEGIN A SECONDARY
RISE ON SUNDAY AND RISE TO NEAR 14.0 FEET TUESDAY MORNING. ADDITIONAL
RAINFALL IS EXPECTED EARLY NEXT WEEK. PLEASE MONITOR LATEST FORECASTS
FOR ANY UPDATES.
* IMPACTS AT 14.0 FEET...MINOR FLOODING BEGINS. FARM GROUND ALONG
EAST BANK BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
BLACK RIVER
BLACK ROCK 14 13.6 SAT 10 AM 13.5 13.8 13.9 14.0 13.9
$$671
WGUS84 KLZK 210022
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
722 PM CDT SAT APR 20 2013
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
BLACK RIVER AT BLACK ROCK AFFECTING JACKSON...LAWRENCE AND
INDEPENDENCE COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC063-067-075-211522-
/O.EXT.KLZK.FL.W.0021.000000T0000Z-130427T0000Z/
/BKRA4.1.ER.130423T1800Z.130423T1800Z.130425T1800Z.NO/
722 PM CDT SAT APR 20 2013
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE BLACK RIVER AT BLACK ROCK.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SATURDAY THE STAGE WAS 13.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY FALLING...BUT WILL BEGIN A SECONDARY
RISE LATE ON SUNDAY AND WILL CONTINUE TO RISE TO NEAR 14.0 FEET BY TUESDAY
MORNING. ADDITIONAL RAINFALL IS EXPECTED EARLY NEXT WEEK. PLEASE MONITOR
LATEST FORECASTS FOR ANY UPDATES.
* IMPACTS AT 14.0 FEET...MINOR FLOODING BEGINS. FARM GROUND ALONG
EAST BANK BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
BLACK RIVER
BLACK ROCK 14 13.4 SAT 07 PM 13.3 13.6 13.9 14.0 14.0
$$306
WGUS84 KLZK 211550
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1050 AM CDT SUN APR 21 2013
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
BLACK RIVER AT BLACK ROCK AFFECTING JACKSON...LAWRENCE AND
INDEPENDENCE COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC063-067-075-220650-
/O.EXT.KLZK.FL.W.0021.000000T0000Z-130427T0600Z/
/BKRA4.1.ER.130424T0000Z.130424T0000Z.130426T0000Z.NO/
1050 AM CDT SUN APR 21 2013
...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE BLACK RIVER AT BLACK ROCK.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 13.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY HOLDING STEADY...BUT IS FORECAST TO
RISE UP TO 14.0 FEET BY TUESDAY EVENING. ADDITIONAL RAINFALL IS EXPECTED
EARLY NEXT WEEK. PLEASE MONITOR LATEST FORECASTS FOR ANY UPDATES.
* IMPACTS AT 14.0 FEET...MINOR FLOODING BEGINS. FARM GROUND ALONG
EAST BANK BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
BLACK RIVER
BLACK ROCK 14 13.3 SUN 10 AM 13.5 13.9 14.0 14.0 13.9
$$561
WGUS84 KLZK 220033
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
733 PM CDT SUN APR 21 2013
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
BLACK RIVER AT BLACK ROCK AFFECTING JACKSON...LAWRENCE AND
INDEPENDENCE COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC063-067-075-221533-
/O.CON.KLZK.FL.W.0021.000000T0000Z-130427T0600Z/
/BKRA4.1.ER.130423T0600Z.130423T0600Z.130426T0000Z.NO/
733 PM CDT SUN APR 21 2013
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER AT BLACK ROCK.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SUNDAY THE STAGE WAS 13.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
TUESDAY MORNING. ADDITIONAL RAINFALL IS EXPECTED EARLY NEXT WEEK.
PLEASE MONITOR LATEST FORECASTS FOR ANY UPDATES.
* IMPACTS AT 14.0 FEET...MINOR FLOODING BEGINS. FARM GROUND ALONG
EAST BANK BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
BLACK RIVER
BLACK ROCK 14 13.5 SUN 07 PM 13.8 14.0 14.0 14.0 13.9
$$965
WGUS84 KLZK 221417
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
917 AM CDT MON APR 22 2013
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
BLACK RIVER AT BLACK ROCK AFFECTING JACKSON...LAWRENCE AND
INDEPENDENCE COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC063-067-075-230517-
/O.EXT.KLZK.FL.W.0021.000000T0000Z-130426T1200Z/
/BKRA4.1.ER.130423T1800Z.130423T1800Z.130425T0600Z.NO/
917 AM CDT MON APR 22 2013
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER AT BLACK ROCK.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM MONDAY THE STAGE WAS 13.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW EARLY AFTERNOON.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE ON
TUESDAY. TWO ADDITIONAL RAIN EVENTS ARE EXPECTED THIS WEEK WHICH
WILL LIKELY KEEP THE RIVER NEAR FLOOD STAGE. PLEASE MONITOR LATEST
FORECASTS FOR ANY UPDATES.
* IMPACTS AT 14.0 FEET...MINOR FLOODING BEGINS. FARM GROUND ALONG
EAST BANK BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
BLACK RIVER
BLACK ROCK 14 13.8 MON 08 AM 13.9 14.0 13.9 13.6 13.2
$$382
WGUS84 KLZK 230039
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
739 PM CDT MON APR 22 2013
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
BLACK RIVER AT BLACK ROCK AFFECTING JACKSON...LAWRENCE AND
INDEPENDENCE COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC063-067-075-231539-
/O.EXT.KLZK.FL.W.0021.000000T0000Z-130426T0900Z/
/BKRA4.1.ER.130423T0123Z.130424T0000Z.130425T0300Z.NO/
739 PM CDT MON APR 22 2013
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER AT BLACK ROCK.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM MONDAY THE STAGE WAS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR 14.5 FEET BY TUESDAY
EVENING. TWO ADDITIONAL RAIN EVENTS ARE EXPECTED THIS WEEK WHICH
WILL LIKELY KEEP THE RIVER NEAR OR ABOVE FLOOD STAGE. PLEASE MONITOR
LATEST FORECASTS FOR ANY UPDATES.
* IMPACTS AT 14.0 FEET...MINOR FLOODING BEGINS. FARM GROUND ALONG
EAST BANK BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
BLACK RIVER
BLACK ROCK 14 14.0 MON 07 PM 14.3 14.4 13.7 13.0 12.1
$$339
WGUS84 KLZK 231543
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1043 AM CDT TUE APR 23 2013
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
BLACK RIVER AT BLACK ROCK AFFECTING JACKSON...LAWRENCE AND
INDEPENDENCE COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC063-067-075-240643-
/O.CON.KLZK.FL.W.0021.000000T0000Z-130426T0900Z/
/BKRA4.1.ER.000000T0000Z.130424T0600Z.130425T0300Z.NO/
1043 AM CDT TUE APR 23 2013
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER AT BLACK ROCK.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 14.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST AND EXPECTED TO FALL BELOW
FLOOD STAGE TUESDAY EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
BLACK RIVER
BLACK ROCK 14 14.1 TUE 10 AM 14.3 13.8 13.2 12.3 11.6
$$477
WGUS84 KLZK 240237
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
937 PM CDT TUE APR 23 2013
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
BLACK RIVER AT BLACK ROCK AFFECTING JACKSON...LAWRENCE AND
INDEPENDENCE COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC063-067-075-241737-
/O.EXT.KLZK.FL.W.0021.000000T0000Z-130426T0600Z/
/BKRA4.1.ER.000000T0000Z.130423T1915Z.130425T0000Z.NO/
937 PM CDT TUE APR 23 2013
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER AT BLACK ROCK.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM TUESDAY THE STAGE WAS 14.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST AND EXPECTED TO FALL BELOW
FLOOD STAGE WEDNESDAY EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
BLACK RIVER
BLACK ROCK 14 14.1 TUE 09 PM 14.1 13.8 13.2 12.2 11.6
$$274
WGUS84 KLZK 241426
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
926 AM CDT WED APR 24 2013
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ARKANSAS...
BLACK RIVER AT BLACK ROCK AFFECTING JACKSON...LAWRENCE AND
INDEPENDENCE COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC063-067-075-241456-
/O.CAN.KLZK.FL.W.0021.000000T0000Z-130426T0600Z/
/BKRA4.1.ER.000000T0000Z.130423T1915Z.130424T0752Z.NO/
926 AM CDT WED APR 24 2013
THE FLOOD WARNING IS CANCELLED FOR
THE BLACK RIVER AT BLACK ROCK.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 13.9 FEET.
* FELL BELOW FLOOD STAGE AT 2:52 AM WEDNESDAY.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THIS HIGH WATER EVENT HAS ENDED AND THE RIVER WILL
FALL TO 13.3 FEET BY THURSDAY MORNING. ANOTHER ROUND OF RAINFALL
IS EXPECTED LATER IN THE WEEK. PLEASE MONITOR LATEST FORECASTS
FOR ANY UDPATES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
BLACK RIVER
BLACK ROCK 14 13.9 WED 09 AM 13.3 12.6 12.0 11.5 11.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Apr 19, 6:20 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Apr 19, 6:20 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 620 AM CDT FRI APR 19 2013 .AVIATION... MAINLY VFR CEILINGS ARE EXPECTED THIS MORNING OVER CENTRAL TO EASTERN AREAS...WHILE VERY PATCHY AREAS OF MVFR CEILINGS. CEILINGS WILL GRADUALLY MOVE EAST...THIN AND BREAK UP THROUGH THE DAY. WINDS WILL BE W TO NW AT 10 TO 20 KNOTS WITH SOME GUSTS TO AROUND 25 KNOTS. (59) && .PREV DISCUSSION... /ISSUED 303 AM CDT FRI APR 19 2013/ .UPDATE... HAVE REMOVED THE FREEZE WARNING FOR THE NRN AND NWRN COUNTIES FOR SAT MORNING...AND REPLACED THESE COUNTIES WITH A FROST ADV. TEMPS LOOK TO REMAIN JUST WARM ENOUGH THAT A WIDESPREAD FREEZE DOESNT LOOK LIKELY AT THIS TIME. THERE COULD BE SOME ISOLATED AND LOW LYING AREAS THAT DROP TO NEAR OR JUST BELOW FREEZING...BUT MOST OF THE AREAS WILL STAY AT OR JUST ABOVE FREEZING. THEREFORE...MAINLY JUST FROST WILL BE THE MAIN CONCERN RATHER THAN A WIDESPREAD FREEZE. && .PREV DISCUSSION... /ISSUED 244 AM CDT FRI APR 19 2013/ SHORT TERM...TODAY THROUGH MONDAY QUIETER AND MUCH LESS MUGGY CONDITIONS SEEN ACROSS THE CWA THIS MORNING BEHIND THE COLD FRONT THAT MOVED THROUGH ON THU. ALL PRECIP HAS MOVED EAST OF THE STATE...BUT CLOUD COVER REMAINS. THESE QUIETER CONDITIONS WILL PERSIST THROUGH THE WEEKEND. THE CLOUDY SKIES WILL GRADUALLY CLEAR THROUGH THIS MORNING...BUT NWRLY WILL KEEP TEMPS WELL BELOW NORMAL. HIGHS WILL BE GENERALLY IN THE 50S...THOUGH SOME 60S COULD BE SEEN ACROSS THE SOUTH. HIGH PRESSURE WILL MOVE ACROSS THE STATE TONIGHT INTO SAT MORNING...WITH WINDS BECOMING LIGHT. TEMPS WILL DROP INTO THE 30S TO LOW 40S BY SAT MORNING. SOME LOCATIONS ACROSS THE NWRN COUNTIES COULD SEE TEMPS DROP TO NEAR OR JUST BELOW FREEZING...ESPECIALLY IN SHELTERED AND VALLEY AREAS. FURTHER SOUTH AND EAST...MID TO UPPER 30S WILL BE SEEN...WITH SOME FROST POSSIBLE. WILL CONTINUE THE FROST AND FREEZE HEADLINES FOR NOW...THOUGH HAVE REMOVED SOME SERN COUNTIES FROM THE FROST ADV AS TEMPS WILL STRUGGLE TO BE COLD ENOUGH FOR FROST. SRLY FLOW WILL RETURN FOR SAT AFTERNOON AND THROUGH SUN...WITH TEMPS GRADUALLY MODERATING BACK TO NORMAL THOUGH EARLY NEXT WEEK. A NEW STORM SYSTEM WILL BEGIN APPROACHING THE STATE FROM THE WEST AND NW LATE IN THE PERIOD...WITH RAIN CHANCES INCREASING ACROSS THE WRN AND NWRN COUNTIES MON AND MON NIGHT. LONG TERM...TUESDAY THROUGH THURSDAY TUESDAY WILL SEE A COLD FRONT MOVING THROUGH AR WITH CONVECTION ASSOCIATED WITH IT. AT THIS TIME TOO EARLY TO SAY STRONG TO SEVERE STORMS BUT WITH CURRENT PATTERN TRENDS AND LAST TWO SYSTEMS...WILL PROBABLY SEE ISOLATED STORMS. THEN SURFACE HIGH PRESSURE WILL BUILD IN BEHIND IT AND BRING DRY AND COOLER WEATHER FOR WEDNESDAY AND THURSDAY. THE UPPER TROUGH WILL CONTINUE TO ALLOW THE COOLER AIR INTO THE REGION...AND BELOW NORMAL TEMPS WILL BE SEEN BEHIND THE FRONT OVER AR. THERE ARE SOME DIFFERENCES IN MODEL TIMING OF THE COLD FRONT...WITH THE GFS FASTER THAN THE EURO...AND AT THIS TIME A BLEND HAS BEEN USED. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 57 35 67 44 / 0 0 0 0 CAMDEN AR 61 34 70 46 / 0 0 0 0 HARRISON AR 53 35 66 42 / 0 0 0 0 HOT SPRINGS AR 59 36 68 46 / 0 0 0 0 LITTLE ROCK AR 59 38 68 46 / 0 0 0 0 MONTICELLO AR 59 39 68 46 / 0 0 0 0 MOUNT IDA AR 58 34 67 45 / 0 0 0 0 MOUNTAIN HOME AR 55 34 67 44 / 0 0 0 0 NEWPORT AR 57 36 66 44 / 0 0 0 0 PINE BLUFF AR 59 39 68 45 / 0 0 0 0 RUSSELLVILLE AR 58 34 69 45 / 0 0 0 0 SEARCY AR 58 35 67 44 / 0 0 0 0 STUTTGART AR 58 37 67 45 / 0 0 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM TO 8 AM CDT SATURDAY FOR BAXTER-BOONE- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER- FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON- JOHNSON-LOGAN-LONOKE-MARION-MONTGOMERY-NEWTON-OUACHITA-PERRY- PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE- VAN BUREN-WHITE-WOODRUFF-YELL. && 62
Hazardous weather outlook, Apr 19, 5:00 AM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT FRI APR 19 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT FRI APR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A FROST ADVISORY IS IN EFFECT FOR MUCH OF ARKANSAS TONIGHT AS TEMPERATURES WILL DROP TO THE LOWER 30S OVER PARTS OF THE AREA. A COLD HIGH PRESSURE SYSTEM WILL CENTER OVER ARKANSAS TONIGHT...AND WITH LIGHT WINDS AND CLEAR SKIES...TEMPERATURES WILL DROP TO THE LOWER 30S...ESPECIALLY OVER NORTHERN AND WESTERN ARKANSAS. THESE CONDITIONS WILL ALLOW FROST TO FORM IN SPOTS. AFTER SUNRISE SATURDAY MORNING... TEMPERATURES WILL WARM QUICKLY AND ANY FROST POTENTIAL WILL END. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT STORM SYSTEM WILL AFFECT ARKANSAS MONDAY NIGHT AND MUCH OF TUESDAY...AND DEVELOP SHOWERS AND THUNDERSTORMS ACROSS THE AREA. BASED ON RECENT STORM SYSTEMS...SOME STRONG STORMS WILL BE POSSIBLE AGAIN. AREA RESIDENTS ARE ENCOURAGED TO KEEP UP TO DATE WITH THE LATEST FORECAST AND STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:51 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 8 hr |
Nearby
River Flood Warnings in Arkansas, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.